# SDR COMA0160681

- Difficulty date: September 2, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,665 hours, 5,914 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Vane
- Part number: 601R1430353
- Part serial: NA
- Condition: Worn
- Location: Inbd Flap Inbd
- Part time: 5,665 hours, 5,914 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H INBD FLAP VANES CHAFFED ON INBD LEADING EDGES.REMOVED AND REPLACED L/H AND R/H INBD INBD FLAP VANE, INBD LEADING EDGES I/A/W AERODESIGN REPORT #1266-1 REV IR DATED 9/27/94.
